BibTeX record: journals/orl/Hochbaum04

download as .bib file

@article{DBLP:journals/orl/Hochbaum04,
  author    = {Dorit S. Hochbaum},
  title     = {Monotonizing linear programs with up to two nonzeroes per column},
  journal   = {Oper. Res. Lett.},
  year      = {2004},
  volume    = {32},
  number    = {1},
  pages     = {49--58},
  url       = {http://dx.doi.org/10.1016/S0167-6377(03)00074-9},
  doi       = {10.1016/S0167-6377(03)00074-9},
  timestamp = {Tue, 21 Oct 2014 19:03:32 +0200},
  biburl    = {http://dblp.uni-trier.de/rec/bib/journals/orl/Hochbaum04},
  bibsource = {dblp computer science bibliography, http://dblp.org}
}